The use of Chebyshev series for approximate analytic solution of ordinary differential equationsстатья

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 24 марта 2017 г.

Работа с статьей


[1] Arushanyan O. B., Zaletkin S. F. The use of chebyshev series for approximate analytic solution of ordinary differential equations // Moscow University Mathematics Bulletin. — 2016. — Vol. 71, no. 5. — P. 212–215. Application of Chebyshev series to solve ordinary differential equations is described. This approach is based on the approximation of the solution to a given Cauchy problem and its derivatives by partial sums of shifted Chebyshev series. The coefficients of the series are determined by an iterative process using Markov quadrature formulas. It is shown that the proposed approach can be applied to formulate an approximate analytical method for solving Cauchy problems. A number of examples are considered to illustrate the obtaining of approximate analytical solutions in the form of partial sums of shifted Chebyshev series. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть